Approximation properties of certain linear positive operators in exponential weighted spaces of functions of two variables
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 131-138
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2003_42_1_a10,
author = {Walczak, Zbigniew},
title = {Approximation properties of certain linear positive operators in exponential weighted spaces of functions of two variables},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {131--138},
year = {2003},
volume = {42},
number = {1},
mrnumber = {2056028},
zbl = {1054.41015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a10/}
}
TY - JOUR AU - Walczak, Zbigniew TI - Approximation properties of certain linear positive operators in exponential weighted spaces of functions of two variables JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2003 SP - 131 EP - 138 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a10/ LA - en ID - AUPO_2003_42_1_a10 ER -
%0 Journal Article %A Walczak, Zbigniew %T Approximation properties of certain linear positive operators in exponential weighted spaces of functions of two variables %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2003 %P 131-138 %V 42 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a10/ %G en %F AUPO_2003_42_1_a10
Walczak, Zbigniew. Approximation properties of certain linear positive operators in exponential weighted spaces of functions of two variables. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 131-138. http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a10/